MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 15-3 II; ANTIGEN TUMOR IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS CA 15-3 II; ANTIGEN TUMOR IMMUNOLOGICAL TEST SYSTEM
Model Number CA 15-3 G2
Medical Device Problem Codes Mechanical Problem (1384); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample from the patient was submitted for investigation.
 
Event or Problem Description
There was an allegation of questionable high results for multiple assays for one patient from cobas e 801 analytical unit serial number (b)(4).The results were reported outside of the laboratory and the doctor believed the results did not match the medical imaging results and questioned if there were interfering substances.Refer to the attachment to the medwatch for all patient data.Refer to the medwatches with the following a1 patient identifiers for all involved assays: (b)(6) for the ca 15-3 assay.(b)(6) for the cea assay.(b)(6) for the cyfra 21-1 assay.(b)(6) for the ca19-9 assay.(b)(6) for the ca 125 assay.(b)(6) for the afp assay.
 
Additional Manufacturer Narrative
The patient sample was investigated and no cause for the result discrepancies could be found.The customer¿s results were confirmed.No product issue was found and the reagent performed within specifications.A general reagent-related issue could be excluded.
 
Additional Manufacturer Narrative
Medwatch fields b3 and b6 were updated.

Brand Name
ELECSYS CA 15-3 II
Common Device Name
ANTIGEN TUMOR IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16566989
Report Number1823260-2023-00858
Device Sequence Number17568729
Product Code MOI
UDI-Device Identifier04015630939961
UDI-Public04015630939961
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA 15-3 G2
Device Catalogue Number07027001190
Device Lot Number606621
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer04/07/2023
04/27/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date04/10/2023
04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale